# SDR SWAA2021051065481

- Difficulty date: April 20, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 47,642 hours, 31,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ACB FLOOR BOARD SPLICE STRAP BS 727D+6; LBL 10 - RBL 10; WL 157 / CORROSION FOUND ON ACB FLOOR SPLICE STRAP BS727D+6 LBL-10-RBL10 WL-157 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM REPLACED PARTS P/N 146A9401-8 IAW SRM 51-10-02-0G-0 PAR-9C
